# SDR IPXA2020100861090

- Difficulty date: September 13, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Profile
- Part number: A539814120100
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 MCD AFT BULKHEAD FLOOR SUPPORT CRACKED FRAME 80 RT OUTBOARD.  REMOVED AND REPLACED, IAW SRM 51-40-21.
